# SDR SIMA20230825001

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 14,446 hours, 9,388 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CRG AFT FIRE SYS FAIL CRG FWD FIRE SYS FAIL-C/A-PERFORMED NORMAL APU SHUTOFF / RESTART IAW AMMM 49-00-00 NO DEFECTS NOTED AT THIS TIME
